I took my first dose of 20mg Celexa night before last and woke up around 3am with my whole body burning inside. Haven't taken anymore but i am still having the same symptoms.
Rshelly; If you are still feeling bad you can check with your doctor and sometimes they can give you something to help. But normally going off the half-life of 36 hours that would mean it should be completely out of your system in 7.5 days that is 7 days and 1/2 but being you only took one tablet you are more than likely doing okay by now. or much better anyway. MAKE SURE you let your doctor know about the problem you have had with this medications, Some well react to one and not another but sadly it's a trial and error to find the right medication and all of these can give you some kind of side effects for up to 2 weeks prior to them leveling out and the side effects go away and the benefits start to kick in. Chuck1957
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2013 • 4 answers
Posted 10 Jun 2013 • 1 answer
Posted 4 May 2014 • 1 answer
Posted 19 Mar 2015 • 6 answers
Posted 17 Jan 2016 • 3 answers